# SDR SWAA032260

- Difficulty date: October 15, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 14,643 hours, 8,581 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 3205319E039
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR DETECTED FOLLOWED BY L2 COCKPIT WINDOW HEAT LIGHT INDICATION.  REMOVED AND REPLACED L2 COCKPIT WINDOW HEAT CONTROLLER COILED WIRE PER MM.
